# SDR MALA010389

- Difficulty date: January 14, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt & Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, LT AND RT NACELLE SKINS AND FRAMES WERE FOUND TO CRACKED AT NACELLE STA 203.0.  REFER TO EO S54050.  MAINTENANCE COMPLETED REPAIRS TO LT AND RT NACELLE AND FRAMES IAW SRS340 SDS001079.
